# SDR SWAA2022053112078

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 36,440 hours, 21,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK (M1673) FAILS TO TAKE CHARGE / [01] SIGNING AND CERTIFYING FOR AAR EMPLOYEE #28971. REPLACE EMERGENCY LIGHT BATTERY PACK (M1673) EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-06-960-805;[02] SIGNING AND CERTIFYING FOR AAR EMPLOYEE #28971. REPLACED EMERGENCY LIGHT BATTERY PACK (M1673) EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-06-960-805;[03] ALL WORK C/W AUDIT C/W
